Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4588
Title: Centralizers of polynomials
Authors: Tauraso, Roberto
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Roberto Tauraso, “Centralizers of polynomials”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 63-69.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: 
Si dimostra che gli elementi di un sottoinsieme aperto e denso dell'insieme dei polinomi non lineari hanno centralizzatori banali, ovvero commutano solamente con le proprie iterate.

We prove that the elements of an open dense subset of the non-linear polynomials' set have trivial centralizers, i.e. they commute only with their own iterates.
Type: Article
URI: http://hdl.handle.net/10077/4588
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:
File Description SizeFormat
TaurasoRendMat28.pdf165.25 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

677
checked on Jun 25, 2022

Download(s) 50

272
checked on Jun 25, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.